# SDR DALA2020033002062

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION ON FRAME STA 1460 BTW STR 27 LH TO 28 RH AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00188 FRAME STA 1460 BTW STR 27 LH TO 28 RH AT AFT CARGO COMPARTMENT C2, WAS REPAIRED PER ER/A 586386-14AD REV ORIGINAL SECTION 1 AS PERMANENT REPAIR. (1538560)
